Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



The Grone-Merris Conjecture

Author: Hua Bai
Journal: Trans. Amer. Math. Soc. 363 (2011), 4463-4474
MSC (2010): Primary 15A42; Secondary 05C50
Published electronically: March 23, 2011
MathSciNet review: 2792996
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In spectral graph theory, the Grone-Merris Conjecture asserts that the spectrum of the Laplacian matrix of a finite graph is majorized by the conjugate degree sequence of this graph. We give a complete proof for this conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 15A42, 05C50

Retrieve articles in all journals with MSC (2010): 15A42, 05C50

Additional Information

Hua Bai
Affiliation: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02467

Keywords: Grone-Merris Conjecture, Laplacian matrix, majorization, split graph, Courant-Fischer-Weyl Min-Max Principle, simplicial complex
Received by editor(s): November 12, 2009
Received by editor(s) in revised form: December 11, 2009, January 1, 2010, and May 28, 2010
Published electronically: March 23, 2011
Additional Notes: The author was partially supported by NSF grant DMS-0604866
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia